Vol. 5, No. 2, 2012

Download this article
Download this article For screen
For printing
Recent Issues

Volume 10
Issue 3, 361–539
Issue 2, 181–360
Issue 1, 1–180

Volume 9, 5 issues

Volume 8, 5 issues

Volume 7, 6 issues

Volume 6, 4 issues

Volume 5, 4 issues

Volume 4, 4 issues

Volume 3, 4 issues

Volume 2, 5 issues

Volume 1, 2 issues

The Journal
Cover Page
Editorial Board
Editors’ Addresses
Editors’ Interests
About the Journal
Scientific Advantages
Submission Guidelines
Submission Form
Ethics Statement
Subscriptions
Editorial Login
Author Index
Coming Soon
Contacts
 
ISSN: 1944-4184 (e-only)
ISSN: 1944-4176 (print)
A BMO theorem for $\epsilon$-distorted diffeomorphisms on $\mathbb R^D$ and an application to comparing manifolds of speech and sound

Charles Fefferman, Steven B. Damelin and William Glover

Vol. 5 (2012), No. 2, 159–172
Abstract

This paper deals with a BMO theorem for ϵ-distorted diffeomorphisms on D and an application comparing manifolds of speech and sound.

Keywords
measure, BMO, diffeomorphism, small distortion, manifold, music, sound, noise, speech, alignment
Mathematical Subject Classification 2010
Primary: 00A65, 65D19, 97M80
Milestones
Received: 1 April 2011
Revised: 6 October 2011
Accepted: 8 October 2011
Published: 27 January 2013

Communicated by Kenneth S. Berenhaut
Authors
Charles Fefferman
Department of Mathematics
Princeton University
Princeton, NJ 08544
United States
Steven B. Damelin
Department of Mathematics
Wayne Country Day School
Goldsboro, NC 27530
United States
Department of Mathematics and Physics
Wake Technical Community College
Raleigh, NC 27603
United States
William Glover
Department of Music
Albany State University
Albany, GA 31701
United States